# SDR DXTA2011072504666

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 2,276 hours, 1,389 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR HANDLE UP & RED UNLOCK LIGHT STAYED ILLUMINATED AS WELL AS NLG GREEN DOWNLOCK LIGHT. COULD HEAR NLG STILL EXTENDED. PUT HANDLE DOWN & RECEIVED 3 GREEN NORMAL INDICATIONS.  INSTALLED A REPAIRED NLG ACTUATOR,  LEAK & OPS CHECKED NORMAL.
